# SDR 07FDEA02370

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- Aircraft time: 41,386 hours, 13,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Part number: ANB74371
- Condition: Missing
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CTR CARGO DOOR ACCESS PANEL FOR VENT DOOR MISSING ON ARRIVAL INTO PDX.     OIL:  NO RESTRICTION LOWER CENTER CARGO DOOR VENT DOOR MISSING.  (OK PER EA 8-5230-113246), (CK AFTER EA FLT) INSPECTED SCRATCH PER SMP 51-80-01 AND DOOR ALL WITHIN LIMITS.  COMPLIED WITH PART 1 EA-8-5230-113246.  INSTALLED PANEL PER MM.  OPS CK OK.
